I have high temperature from past 1 week. Now it is normal but feeling to vomit every time. I took medicine as well.. but again after some time feel the da
Like the answers? Chat privately with the doctor of your choice
Hello..... High fever, headache, vomiting are symptoms of infection. It could be viral or bacterial . If You had taken antibiotics for fever which would have increased gastritis causing nausea.... Anyhow you follow simple diet.... Avoid, non veg spicy food items.. Consult general physician if you vomit.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.